# SDR HNAA2009040700106

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 41,572 hours, 45,304 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608003
- Part serial: 06043
- Condition: Failed
- Location: Nr 1
- Part time: 41,572 hours, 45,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT ALTERNATING CURRENT BUS FAILED IN FLIGHT.  REMOVED AND REPLACED NR 1 ALTERNATING CURRENT GENERATOR CONTROL UNIT AND CLEANED CONNECTOR TO NR 1 ALTERNATING CURRENT GENERATOR.  GROUND OPERATIONS CHECK GOOD.  REFERENCE AIRCRAFT MAINTENANCE MANUAL AMM 24-21-02.
